# SDR A6WA202022147190

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501261
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625 TO INTERCOSTAL CLIP CRACKED AT STRINGER 14L.  Ï¿½AIRCRAFT REMOVED FROM SERVICEÏ¿½  REMOVED AND REPLACED CLIP IAW CRJ200 SRM 51-42-21.
